# SDR AALA20140906005

- Difficulty date: September 6, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 93,850 hours, 14,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17AB PROXIMITY EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 17AB PROXIMITY EMER LIGHT.  OPERATIONS CHECKED NORMAL.
